VOL. 63 · NO. 3 | July, 2011
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 63 (3), (July, 2011)
No abstract available
Articles
Shyuichi IZUMIYA, Handan YILDIRIM
J. Math. Soc. Japan 63 (3), 715-752, (July, 2011) DOI: 10.2969/jmsj/06330715
KEYWORDS: Legendrian dualities, Spacelike hypersurfaces, lightcone, Lorentz-Minkowski space, 53B30, 58K99, 53A35, 58C25
Yuichi KANJIN
J. Math. Soc. Japan 63 (3), 753-767, (July, 2011) DOI: 10.2969/jmsj/06330753
KEYWORDS: Hardy's inequality, Hermite expansion, Laguerre expansion, 42C10, 42B30, 33C45
Katsuya EDA
J. Math. Soc. Japan 63 (3), 769-787, (July, 2011) DOI: 10.2969/jmsj/06330769
KEYWORDS: wild space, fundamental group, Hawaiian earring, 55Q20, 55Q70, 57M05, 57M07, 20F34
Katsuro SAKAI
J. Math. Soc. Japan 63 (3), 789-800, (July, 2011) DOI: 10.2969/jmsj/06330789
KEYWORDS: the metric topology, simplicial complex, admissible subdivision, 57Q05, 54E35, 55U10
Mehmetcik PAMUK
J. Math. Soc. Japan 63 (3), 801-814, (July, 2011) DOI: 10.2969/jmsj/06330801
KEYWORDS: homotopy self-equivalences, 4-manifolds, π1-free second homotopy, 57N13, 55P10, 57R80
Mitsuyasu HASHIMOTO
J. Math. Soc. Japan 63 (3), 815-818, (July, 2011) DOI: 10.2969/jmsj/06330815
KEYWORDS: good filtration, F-pure, invariant subring, 13A50, 13A35
Yuan-Chuan LI
J. Math. Soc. Japan 63 (3), 819-836, (July, 2011) DOI: 10.2969/jmsj/06330819
KEYWORDS: Cesáro limit, Abel limit, ‎mean‎, Banach limit, σ-limit, weakly almost convergent, strongly almost convergent, ergodic net, semi-ergodic net, 40G05, 47A35, 40E05
Takashi HASHIMOTO
J. Math. Soc. Japan 63 (3), 837-869, (July, 2011) DOI: 10.2969/jmsj/06330837
KEYWORDS: Hermitian symmetric space, KC-invariant differential operator, principal symbol, Capelli identity, generating function, twisted moment map, 22E47, 17B45
Jonathan A. HILLMAN
J. Math. Soc. Japan 63 (3), 871-886, (July, 2011) DOI: 10.2969/jmsj/06330871
KEYWORDS: cusp, Decomposition, geometry, horizontal, 4-manifold, orbifold, vertical, 57N13
Francis HIRSCH, Bernard ROYNETTE, Marc YOR
J. Math. Soc. Japan 63 (3), 887-917, (July, 2011) DOI: 10.2969/jmsj/06330887
KEYWORDS: Convex order, 1-martingale, Gaussian process, Gaussian sheet, log-normal process, Itô type formula, Itô's calculus, 60E15, 60G15, 60G44, 60G48, 60G60
Hisao KATO, Masahiro MATSUMOTO
J. Math. Soc. Japan 63 (3), 919-976, (July, 2011) DOI: 10.2969/jmsj/06330919
KEYWORDS: normal sequence of finite open covers, topological dimension, Alexandroff-Urysohn metrization theorem, box-counting dimension, Pontrjagin-Schnirelmann theorem, 54F45, 28A78, 37C45, 54E35, 28A80
Hisao KATO
J. Math. Soc. Japan 63 (3), 977-983, (July, 2011) DOI: 10.2969/jmsj/06330977
KEYWORDS: normal sequence of finite open covers, topological dimension, lower (upper) box-counting dimensions, Menger compacta, 54F45, 28A78, 37C45, 54E35, 28A80
Andrzej BIŚ, Gilbert HECTOR
J. Math. Soc. Japan 63 (3), 985-1000, (July, 2011) DOI: 10.2969/jmsj/06330985
KEYWORDS: exceptional minimal sets, wandering sequences, quasi-conformal groups, Sierpiński set, ‎37B05‎, 37B45, 30C65, 37C85
Byeong Moon KIM, Ji Young KIM, Poo-Sung PARK
J. Math. Soc. Japan 63 (3), 1001-1025, (July, 2011) DOI: 10.2969/jmsj/06331001
KEYWORDS: hermitian lattice, regular lattice, 11E39, 11E20, 11E41
Matthias GEISSERT, Tobias HANSEL
J. Math. Soc. Japan 63 (3), 1027-1037, (July, 2011) DOI: 10.2969/jmsj/06331027
KEYWORDS: Navier-Stokes flow, Oseen flow, rotating obstacle, non-autonomous PDE, 35Q30, 76D03, 76D05
Masao TSUZUKI
J. Math. Soc. Japan 63 (3), 1039-1084, (July, 2011) DOI: 10.2969/jmsj/06331039
KEYWORDS: periods of automorphic forms, Plancherel measures, relative trace formulas, 11F72, 11F67, 11F36
Back to Top